Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Infection in lungs and stomach. Took tablet medclonic acid, effected motions. Undergone kidney transplantation

hi My aunt is admitted in hospital.she has the kidney transplantation 6 years ago. from last 3 years she is loosing weight. now she has become very week and cant even sit or talk. doctors medicated for the present weekness. last month doctors said that she has the infection in lungs then in stomach . they have given a tablet medclonic acid if she takes it she effected with motions. if she doesnt take it creaitne level is increasing. we are in confused state what actually happend to my aunt. can you please help us to cure the diease.
Asked On : Sun, 10 Jun 2012
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
All these symptoms are due to increased blood urea and serum creatinine. motions are due to infection in her stomach. antibiotics should be started and dialysis is also necessary.monitor her urine output. if she is a diabetic it should be promptly treated.
Answered: Sun, 10 Jun 2012
I find this answer helpful
General & Family Physician Dr. Mohamed Ataulla Shariff's  Response
CHECK HER BBLOOD UREA AND SERUM CREATININE. SHE SHOULD BE TREATED WITH ANTIBIOTICS. LOOSE MOTIONS SHOULD BE CONTROLLED ORELSE THERE IS EXCESSIVE LOSS OF FLUID AND CREATININE LEVELS WILL INCREASE. DIALYSIS SHOULD BE DONE. IF SHE IS A DIABETIC CARE SHOULD BE TAKEN.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor